Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Severe nausea, headache and diarrhea during menstruation. On birth control pills

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I got my period yesterday and I have been extremely nasious. I usually do not have any problems with my period and it's usually just manageable cramps. I have a headache along with the nausea and watery diarrhea. I am sick to my stomach and cant get myself to eat. I am not on birth control and my period was on time. Is this more then my period?
Posted Sat, 14 Jul 2012 in Menstruation and Miscarriage
Answered by Dr. Rhea Chanda 43 minutes later
Your period it seems is accompanied by some GI symptoms.Sometimes in women,periods can be accompanied by sucg symptoms immediately before and after the period.Or at the same time,you could be having a GI infection co incidentally.
Esp since its the first time this has happened. Just make sure you hydrate yourself properly and you can also take some probiotics if necessary.
Make a note if this happens during your next cycle.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor